Systematic errors in growth expectations over the business cycle

Journal article
(Original article)


Publication Details

Author(s): Dovern J, Jannsen N
Journal: International Journal of Forecasting
Publisher: Elsevier B.V.
Publication year: 2017
Volume: 33
Journal issue: 4
Pages range: 760-769
ISSN: 0169-2070
Language: English


FAU Authors / FAU Editors

Dovern, Jonas Prof. Dr.
Lehrstuhl für Statistik und Ökonometrie


External institutions with authors

Institut für Weltwirtschaft (IfW Kiel)


How to cite

APA:
Dovern, J., & Jannsen, N. (2017). Systematic errors in growth expectations over the business cycle. International Journal of Forecasting, 33(4), 760-769. https://dx.doi.org/10.1016/j.ijforecast.2017.03.003

MLA:
Dovern, Jonas, and Nils Jannsen. "Systematic errors in growth expectations over the business cycle." International Journal of Forecasting 33.4 (2017): 760-769.

BibTeX: 

Last updated on 2019-03-05 at 07:50